Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Modules over semihereditary Bezout rings


Author: Thomas S. Shores
Journal: Proc. Amer. Math. Soc. 46 (1974), 211-213
MSC: Primary 13F10
MathSciNet review: 0349663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every commutative semihereditary Bezout ring of Krull dimension at most one is an elementary divisor ring. A consequence is that the ring of polynomials in one indeterminate over a von Neumann regular ring is an elementary divisor ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F10

Retrieve articles in all journals with MSC: 13F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0349663-4
PII: S 0002-9939(1974)0349663-4
Keywords: Commutative von Neumann regular ring, polynomial ring, semihereditary ring, Hermite ring, Bezout ring, elementary divisor ring
Article copyright: © Copyright 1974 American Mathematical Society